The Annals of Mathematical Statistics

The Non-Absolute Convergence of Gil-Pelaez' Inversion Integral

J. G. Wendel

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 32, Number 1 (1961), 338-339.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177705164

Digital Object Identifier
doi:10.1214/aoms/1177705164

Mathematical Reviews number (MathSciNet)
MR120676

Zentralblatt MATH identifier
0104.12003

JSTOR
links.jstor.org

Citation

Wendel, J. G. The Non-Absolute Convergence of Gil-Pelaez' Inversion Integral. Ann. Math. Statist. 32 (1961), no. 1, 338--339. doi:10.1214/aoms/1177705164. http://projecteuclid.org/euclid.aoms/1177705164.


Export citation